Morphine Side Effects
Morphine is a strong opioid painkiller used to treat severe pain. Patients can quickly develop a tolerance to its analgesic, or pain relieving, effects—meaning dosage may be increased during long-term courses of pain management. This can increase the potential for unsafe dosages, leading to serious side effects, and even fatal overdoses, even when used as directed.
If you’ve experienced the loss of a loved one who overdosed while taking morphine as prescribed, you have legal rights. And at Ferrer, Poirot & Wansbrough, our morphine lawyers are here to protect them. We have more than 35 years of experience helping injured victims, and we want to help you, too. So contact our legal staff today—(800) 210-8503 or complete a free initial consultation form.
Risk of Fatal Overdose
According to The New York Times, opioid painkillers, like morphine, represent the most widely prescribed class of medications in the United States—and the number of prescriptions has increased nearly 400 percent over the last decade. In some cases, doctors are prescribing these powerful drugs for long-term pain management.
Symptoms of a morphine overdose can include:
- bluish-colored fingernails and lips,
- breathing problems,
- low blood pressure,
- pinpoint pupils,
- possible seizures,
- and vomiting.
If you suspect someone you love may have experienced a morphine overdose, it’s important to seek immediate medical treatment.
Helping Families Take Legal Action
Ferrer, Poirot & Wansbrough has helped thousands of injured victims and their families get compensation when corporations put profits over safety, and we want to help you, too. But we can’t start working on your claim until you contact our legal staff. We’re available to take your call 24 hours a day, seven days a week—so don’t wait, get the help you need today.
This law firm is not associated with, sponsored by, or affiliated with The New York Times.